# SDR SWIA202054961

- Difficulty date: November 15, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT ROLLER GUIDE BRACKET IS CHAFED, MARKED.  C-CHECK RO 12/28/2020.  AFT ROLLER GUIDE BRACKET REPLACED, PER CRJ 700 SRM.
